Alert archive / Arizona / Wind Advisories in 2011
Wind Advisory 25, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at May 25, 2011, 7:45 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at May 26, 2011, 10:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2011, 7:45 PM MST (02:45 UTC)
- In effect from
- May 26, 2011, 10:00 AM MST
- Expired
- May 26, 2011, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 2.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3718 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
862 WWUS75 KFGZ 260245 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 745 PM MST WED MAY 25 2011 AZZ009>017-039-040-261045- /O.NEW.KFGZ.WI.Y.0025.110526T1700Z-110527T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 745 PM MST WED MAY 25 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY. * TIMING: WINDS WILL INCREASE MID MORNING THURSDAY...BECOMING STRONG AND GUSTY THROUGH THE AFTERNOON AND EARLY EVENING. * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH. * IMPACTS: DRIVING MAY BECOME DIFFICULT FOR HIGH PROFILE VEHICLES. IN ADDITION...AREAS OF BLOWING DUST ARE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS...AND CHINLE VALLEY...AND MAY REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
3 follow-up statements
654 WWUS75 KFGZ 260626 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1126 PM MST WED MAY 25 2011 AZZ009>017-039-040-261430- /O.CON.KFGZ.WI.Y.0025.110526T1700Z-110527T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 1126 PM MST WED MAY 25 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY. * TIMING: WINDS WILL INCREASE MID MORNING THURSDAY...BECOMING STRONG AND GUSTY THROUGH THE AFTERNOON AND EARLY EVENING. * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH. * IMPACTS: DRIVING MAY BECOME DIFFICULT FOR HIGH PROFILE VEHICLES. IN ADDITION...AREAS OF BLOWING DUST ARE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS...AND CHINLE VALLEY...AND MAY REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
343 WWUS75 KFGZ 261110 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 410 AM MST THU MAY 26 2011 AZZ009>017-039-040-270300- /O.CON.KFGZ.WI.Y.0025.110526T1700Z-110527T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 410 AM MST THU MAY 26 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. * TIMING: WINDS WILL INCREASE MID MORNING TODAY...BECOMING STRONG AND GUSTY THROUGH THIS AFTERNOON AND EARLY EVENING. * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH. * IMPACTS: DRIVING MAY BECOME DIFFICULT FOR HIGH PROFILE VEHICLES. IN ADDITION...AREAS OF BLOWING DUST ARE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS...AND CHINLE VALLEY...AND MAY REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
163 WWUS75 KFGZ 270301 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 801 PM MST THU MAY 26 2011 AZZ009>017-039-040-270415- /O.EXP.KFGZ.WI.Y.0025.000000T0000Z-110527T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 801 PM MST THU MAY 26 2011 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. WINDS HAVE STARTED TO DECREASE ACROSS NORTHERN ARIZONA THIS EVENING. AS SUCH...THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 25, 4:04 PM MST, 3 hours 41 minutes earlier.
Area forecast discussion, May 25, 4:04 PM MST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ ISSUED BY NATIONAL WEATHER SERVICE LAS VEGAS NV 404 PM MST WED MAY 25 2011 .SYNOPSIS...AN UPPER LEVEL TROUGH MOVING INTO UTAH ON THURSDAY WILL GENERATE GUSTY SOUTHWEST WINDS FROM THE LATE MORNING INTO THE EARLY EVENING HOURS ESPECIALLY IN AREAS NORTH AND EAST OF FLAGSTAFF. LOCAL AREAS OF BLOWING DUST WILL BE POSSIBLE. GUSTY WINDS ARE EXPECTED TO RETURN IN THE LATE MORNING INTO EARLY EVENING TIME PERIOD ON FRIDAY AND SATURDAY. EVEN STRONGER WINDS ARE EXPECTED ON SUNDAY AS A DEEPER UPPER LEVEL TROUGH MOVES ACROSS THE SOUTHWEST UNITED STATES. HIGH TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL THROUGH SATURDAY...THEN DROP TO ABOUT 5 DEGREES BELOW NORMAL FOR SUNDAY AND MONDAY. && .DISCUSSION...A NICE DAY ACROSS THE AREA...HOWEVER WATER VAPOR IMAGERY SHOWS THE NEXT TROUGH HAS MOVED ONSHORE INTO OREGON AND NORCAL AND THIS WILL BRING SOME ACTIVE WEATHER BACK TO THE AREA ON THURSDAY. AHEAD OF THE TROUGH...SATELLITE IMAGERY SHOWED SOME HIGH CLOUDS MOVING ACROSS NEVADA INTO UTAH AND AS THE TROUGH PUSHES EAST TONIGHT INTO THURSDAY WE SHOULD SEE AN INCREASE IN HIGH LEVEL CLOUDS ACROSS NORTHERN ARIZONA AS A RESULT WITH THE GREATEST CLOUD COVERAGE TOWARDS THE UTAH BORDER. THE MAIN IMPACT OF THIS TROUGH WILL BE AN INCREASE IN WINDS FROM LATE THURSDAY MORNING INTO EARLY THURSDAY EVENING ESPECIALLY IN AREAS FROM FLAGSTAFF NORTH AND EASTWARD. SURFACE PRESSURE GRADIENTS INCREASE...AND 700M MB WINDS OFF THE GFS AND ECMWF ARE FORECAST TO BE AROUND 30 KTS OVER A WIDESPREAD PART OF NORTHEASTERN ARIZONA IN THIS TIME FRAME. GUIDANCE NUMBERS OFF THE GFS LAMP GUIDANCE FOR WINSLOW ARE FORECASTING 50 KT GUSTS WHICH LOOKS TOO HIGH GIVEN WHAT IS SHOWN AT 700 MB. NEVERTHELESS IT SHOULD BE A WINDY DAY ACROSS MUCH OF NORTHERN ARIZONA AND WIND ADVISORIES WILL LIKELY BE POSTED THIS EVENING. LOCAL AREAS OF BLOWING DUST AND SAND WILL ALSO BE POSSIBLE. THE UPPER FLOW FLATTENS OUT IN THE WAKE OF THIS FIRST TROUGH FOR THURSDAY NIGHT INTO FRIDAY AS THE AREA SITS IN BETWEEN AN UPPER RIDGE NEAR THE SOUTHERN BAJA AND ENERGY MOVING ACROSS THE PAC NW. WINDS WILL PICK UP FROM THE SOUTHWEST AGAIN ON FRIDAY AFTERNOON BUT WITH WEAKER SURFACE PRESSURE GRADIENTS AND 700 MB WINDS ONLY FORECAST TO BE 20-25 KTS...WINDS SHOULD NOT BE AS STRONG AS WHAT WE SEE TOMORROW. ANOTHER UPPER LOW IS FORECAST TO DROP SOUTHWARD TOWARDS CALIFORNIA AND NEVADA ON SATURDAY. THIS SHOULD INCREASE SOUTHWEST FLOW ACROSS THE AREA AND SURFACE PRESSURE GRADIENTS TIGHTEN ONCE AGAIN. 700 MB WINDS ARE FORECAST TO BE 30-35 KTS ACROSS A LARGE PART OF THE AREA IN THE AFTERNOON AND EVENING AND WIND ADVISORIES MAY BE NEEDED ONCE AGAIN. IN ADDITION...AREAS OF BLOWING DUST AND SAND WILL ALSO BE POSSIBLE. AS THE TROUGH DIGS SOUTH INTO NEVADA ON SUNDAY EVEN STRONGER WINDS SHOULD SET UP ACROSS THE AREA AS A BELT OF STRONG MID AND UPPER LEVEL WINDS MOVES OVERHEAD. MODEL SOUNDINGS SHOW WELL ALIGNED WINDS FROM THE SOUTHWEST WITH 50 KT WINDS AS LOW AS 700 MB. THIS WILL BE THE STRONGEST WIND EVENT OF ALL DURING THE NEXT FOUR DAYS. WARNING LEVEL WINDS COULD EVEN BE A POSSIBILITY WITH THIS EVENT ALONG WITH AREAS OF BLOWING DUST AND SAND. ALTHOUGH THIS TROUGH IS DEEP IT WILL BE FAIRLY MOISTURE STARVED OVER THE AREA...SO MAINLY SOME MID AND HIGH LEVEL CLOUDS ARE EXPECTED WITH IT. THE TROUGH SHOULD PASS OVER THE AREA SUNDAY MORNING INTO THE AFTERNOON. SOME COOLING WILL TAKE PLACE BEHIND THIS TROUGH WITH HIGHS ABOUT 5 DEGREES BELOW NORMAL SUNDAY AND MONDAY. BEYOND THAT ANOTHER DEEP LOW IS SHOWN TO DROP OFF THE COAST OF WASHINGTON AND OREGON. THE ECMWF AND TO A LESSER EXTENT THE GFS TRY TO BUILD AN UPPER RIDGE TOWARDS THE FOUR CORNERS WHICH WOULD INCREASE SOUTHERLY FLOW OVER ARIZONA BY NEXT WEDNESDAY INTO THURSDAY. THERE ARE SOME HINTS THAT IF THIS TAKES PLACE MOISTURE MAY TRY TO MAKE A MOVE NORTHWARDS WITH THE GREATEST ODDS CLOSER TO THE NEW MEXICO BORDER. FOR NOW I SHOWED AN INCREASE IN CLOUDS AND PLACED SOME POPS IN THE GRIDS BUT KEPT THEM AT OR BELOW 15 PERCENT. TEMPS SHOULD WARM UP AS HEIGHT RISES TAKE PLACE. && .AVIATION...MAINLY SOUTHWEST WINDS THIS EVENING WITH GUSTS TO AROUND 20 KTS. WINDS LOOK TO LESSEN LATER THIS EVENING AND SHOULD MAINLY REMAIN UNDER 10 KTS TONIGHT. WINDS SHOULD PICK UP BETWEEN 14Z AND 15Z THURSDAY FROM THE SOUTH TO SOUTHWEST AT 10-25 KTS WITH GUSTS OF 20-40 KTS. LOCAL AREAS OF BLDU WILL BE POSSIBLE THURSDAY ESPECIALLY IN THE AFTERNOON AND EARLY EVENING HOURS. SCT TO AT TIMES BKN CLOUDS AOA 25K FEET WITH THE GREATEST COVERAGE OF CLOUDS TOWARDS THE UTAH BORDER. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...N UPPER LEVEL TROUGH MOVING ACROSS NEVADA AND UTAH ON THURSDAY WILL RESULT IN AN INCREASE IN SOUTHWEST WINDS ACROSS NORTHERN ARIZONA ON THURSDAY...ESPECIALLY FROM LATE THURSDAY MORNING INTO EARLY THURSDAY EVENING. AS A RESULT OF THE EXPECTED GUSTY WINDS AND LOW RELATIVE HUMIDITIES CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS PARTS OF THE AREA AND A FIRE WEATHER WATCH IS IN EFFECT. DRY CONDITIONS ARE EXPECTED TO CONTINUE ON FRIDAY AND ONCE AGAIN WINDS SHOULD INCREASE IN THE AFTERNOON OUT OF THE WEST TO SOUTHWEST WITH WINDY CONDITIONS POSSIBLE. HOWEVER...RELATIVE HUMIDITY VALUES ARE FORECAST TO RISE SLIGHTLY. ANOTHER TROUGH OF LOW PRESSURE IS FORECAST TO DROP SOUTHWARD INTO CALIFORNIA AND NEVADA ON SATURDAY BEFORE MOVING INTO ARIZONA ON SUNDAY. THIS RESULT IN ADDITIONAL GUSTY WINDS SATURDAY...ESPECIALLY IN THE AFTERNOON...AND AGAIN ON SUNDAY. WINDS SUNDAY SHOULD BE THE STRONGEST OF THE NEXT FOUR DAYS. CURRENT FORECASTS HAVE MINIMUM RELATIVE HUMIDITY VALUES ON SUNDAY UP A FEW POINTS...NOW IN THE 15-25% RANGE FOR MOST AREAS ABOVE 5500 FEET. CRITICAL FIRE WEATHER CONDITIONS ARE PROBABLE FOR AREAS NORTH OF THE MOGOLLON RIM SATURDAY AND POSSIBLE ON SUNDAY. . .FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY MORNING THROUGH THURSDAY EVENING FOR ARIZONA FIRE WEATHER ZONES AZZ111>114-116-117-140. STACHELSKI
Hazardous weather outlook, May 25, 3:27 AM MST, 16 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 327 AM MST WED MAY 25 2011 AZZ004>018-037>040-260700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 327 AM MST WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SERIES OF LOW PRESSURE TROUGHS WILL BRING WINDY CONDITIONS ACROSS NORTHERN ARIZONA ON THURSDAY AND OVER THE WEEKEND. THESE STRONG WINDS MAY LEAD TO WIND ADVISORY CONDITIONS AND MAY ALSO EXCEED CRITICAL FIRE WEATHER THRESHOLDS. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THURSDAY COVERING PORTIONS OF NORTHEASTERN ARIZONA. IN ADDITION...THE STRONG WINDS THURSDAY AND OVER THE WEEKEND WILL LIKELY RESULT IN BLOWING DUST AND SAND ACROSS PORTIONS OF THE LITTLE COLORADO RIVER AND CHINLE VALLEYS...ESPECIALLY ALONG INTERSTATE 40 EAST OF FLAGSTAFF FROM TWO GUNS TO HOLBROOK.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 6:50 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.